MAUDE Adverse Event Report: NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD. DRIVE; SHOWER CHAIR

NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD. DRIVE; SHOWER CHAIR
Model Number BRTL12606-AST
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Fall (1848)
Date of Event 10/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bath stool by an end user's sister, who stated that the "shower chair collapsed under my brother while in shower and resulted in bruising across chest, ribs and coccyx area." the end user reportedly took tylenol for pain but did not seek further medical treatment.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.
 
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bath stool by an end user's sister, who stated that the "shower chair collapsed under my brother while in shower and resulted in bruising across chest, ribs and coccyx area." the end user reportedly took tylenol for pain but did not seek further medical treatment.Drive obtained the product for evaluation.The broken leg piece was confirmed, with a fracture point on the seat component.It could not be confirmed whether the fracture was present prior to the collapse or occurred as a result of a significant force exerted on the unit during an accident.

Brand Name
DRIVE
Common Device Name
SHOWER CHAIR
Manufacturer (Section D)
NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD.
west of tanjialing road
yuyao, zhejiang 31540 8
CH  315408
MDR Report Key15699888
Report Number2438477-2022-00111
Device Sequence Number15515468
Product Code ILS
UDI-Device Identifier00822383927305
UDI-Public00822383927305
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2023
Report Date (Section F) 01/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBRTL12606-AST
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/11/2022
Device Age5 YR
Event Location Nursing Home
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/31/2022
Supplement Report FDA Received Date01/06/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Patient Weight73 KG
Date Report Sent to FDA01/06/2023